# SDR SWIA201335481

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 35,262 hours, 48,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD RED & FIRST TWO WHITE EMERGENCY FLOOR LIGHTS DO NOT ILLUMINATE.  FLT 5498 RECONNECTED FWD FLOOR EMERGENCY LIGHT,
